Please use this identifier to cite or link to this item:
Title: Semi-wave and spreading speed for the diffusive competition model with a free boundary
Contributor(s): Du, Yihong  (author)orcid ; Wang, Mingxin (author); Zhou, Maolin  (author)
Publication Date: 2017
DOI: 10.1016/j.matpur.2016.06.005
Handle Link:
Abstract: We determine the asymptotic spreading speed of an invasive species, which invades the territory of a native competitor, governed by a diffusive competition model with a free boundary in a spherically symmetric setting. This free boundary problem was studied recently in, but only rough bounds of the spreading speed were obtained there. We show in this paper that there exists an asymptotic spreading speed, which is determined by a certain traveling wave type system of one space dimension, called a semi-wave. This appears to be the first result that gives the precise asymptotic spreading speed for a two species system with free boundaries.
Publication Type: Journal Article
Grant Details: ARC/DP150101867
Source of Publication: Journal de Mathematiques Pures et Appliquees, 107(3), p. 253-287
Publisher: Elsevier Masson
Place of Publication: France
ISSN: 0021-7824
Field of Research (FOR): 010202 Biological Mathematics
010110 Partial Differential Equations
Socio-Economic Objective (SEO): 970101 Expanding Knowledge in the Mathematical Sciences
970106 Expanding Knowledge in the Biological Sciences
970105 Expanding Knowledge in the Environmental Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 58
Views: 153
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 26, 2018

Page view(s)

checked on May 2, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.